Galyna Livshyts
Title
Cited by
Cited by
Year
On the stability of Brunn–Minkowski type inequalities
A Colesanti, GV Livshyts, A Marsiglietti
Journal of Functional Analysis 273 (3), 1120-1139, 2017
26*2017
On sharp bounds for marginal densities of product measures
G Livshyts, G Paouris, P Pivovarov
Israel Journal of Mathematics 216 (2), 877-889, 2016
252016
On the Brunn-Minkowski inequality for general measures with applications to new isoperimetric-type inequalities
G Livshyts, A Marsiglietti, P Nayar, A Zvavitch
Transactions of the American Mathematical Society 369 (12), 8725-8742, 2017
212017
An extension of Minkowski's theorem and its applications to questions about projections for measures
GV Livshyts
Advances in Mathematics 356, 106803, 2019
152019
The smallest singular value of inhomogeneous square random matrices
GV Livshyts, K Tikhomirov, R Vershynin
arXiv preprint arXiv:1909.04219, 2019
122019
Maximal Surface Area of a Convex Set in with Respect to Log Concave Rotation Invariant Measures
G Livshyts
Geometric aspects of functional analysis, 355-383, 2014
122014
A note on the quantitative local version of the log-Brunn-Minkowski inequality
A Colesanti, GV Livshyts
arXiv preprint arXiv:1710.10708, 2017
10*2017
The smallest singular value of heavy-tailed not necessarily iid random matrices via random rounding
GV Livshyts
arXiv preprint arXiv:1811.07038, 2018
92018
Maximal surface area of a convex set in Rn with respect to exponential rotation invariant measures
G Livshyts
Journal of Mathematical Analysis and applications 404 (2), 231-238, 2013
82013
On the local version of the Log-Brunn-Minkowski conjecture and some new related geometric inequalities
AV Kolesnikov, GV Livshyts
arXiv preprint arXiv:2004.06103, 2020
62020
On the Gardner-Zvavitch conjecture: symmetry in the inequalities of Brunn-Minkowski type
AV Kolesnikov, GV Livshyts
arXiv preprint arXiv:1807.06952, 2018
62018
The lower bound for Koldobsky’s slicing inequality via random rounding
B Klartag, GV Livshyts
Geometric Aspects of Functional Analysis, 43-63, 2020
52020
On the -Brunn-Minkowski and dimensional Brunn-Minkowski conjectures for log-concave measures
J Hosle, AV Kolesnikov, GV Livshyts
arXiv preprint arXiv:2003.05282, 2020
42020
Randomized coverings of a convex body with its homothetic copies, and illumination
G Livshyts, K Tikhomirov
arXiv preprint arXiv:1606.08876, 2016
42016
Maximal surface area of polytopes with respect to log-concave rotation invariant measures
G Livshyts
Advances in Applied Mathematics 70, 54-69, 2015
42015
Remarks on the Rényi Entropy of a sum of IID random variables
B Jaye, GV Livshyts, G Paouris, P Pivovarov
IEEE Transactions on Information Theory 66 (5), 2898-2903, 2019
22019
On the maximal perimeter of convex sets with respect to probability measures
G Livshyts
2020 Fall Southeastern Virtual Sectional Meeting, 2020
2020
Some remarks about the maximal perimeter of convex sets with respect to probability measures
GV Livshyts
Communications in Contemporary Mathematics, 2050037, 2020
2020
Cube is a strict local maximizer for the illumination number
G Livshyts, K Tikhomirov
Discrete & Computational Geometry 63 (1), 209-228, 2020
2020
Distribution of the minimal distance of random linear codes
J Hao, H Huang, G Livshyts, K Tikhomirov
arXiv preprint arXiv:1912.12833, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–20